# SDR 02FDEA00867

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,100 hours, 45,280 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, FWD CARGO DOOR LT ILLUM FOLLOWED RED TABS AND ELECTED TO RETURN TO PIT FOR MX ACTION.  PRESSURIZATION NOT NORMAL/NOTED PRESS BUMP DURING CLIMBOUT.  UPON INSPECTION OF FORWARD LOWER CARGO DOOR.  FOUND HANDLE INSIDE DOOR SLIGHTLY OPPOSITE OF OUTSIDE HANDLE.  REPOSITIONED INSIDE HANDLE AND CYCLED DOOR A DOZEN TIMES. DOOR CLOSED AND LATCHED NORMALLY AND LIGHT EXTINGUISHED.
